Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Psoriatic Arthritis, Naproxen causing stomach problems. Any natural supplement for naproxen?

I am a 68 year old female with Psoriatic Arthritis. I have been on Naproxen for 5 years. I have been using natural supplements to aid with inflammation, Krill oil, turmeric , vitamin C, and ginger. The Naproxen is causing me some terrible stomach problems. I would like to find something in the natural world to replace it because I still need a little help in the pain department. I only take 375 mg but that does not sit well with me. The arthritis is in my lower back and in my left hand right now. It seems to travel from hand to hand. Never both at the same time.
Mon, 7 Oct 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
OBGYN 's  Response
welcome !
any oral analgesic will cause stomach problem.
take any H2 receptor antagonist or proton pump inhibitor along with naproxyn.
your problem will be solved.
avoid tae and spicy food.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have psoriatic arthritis and 2 years ago I suffered from pulmonary embolisms. Ever since the embolism I have noticed that my right foot is purple...

Recent questions on  Psoriasis

doctor1 MD

I am suffering from psoriasis from last six month earlier it was affected in my sculp but from last two month its spreading in my body...

doctor1 MD

Hallo I got psoriasis from while using lithium. But at that time was not masturbating for 6 months or a 1 year, started masturbating because of bad...

doctor1 MD

I think I m going through peri-menopause and want to check symptoms. I have psoriasis so I thought the little red bumps on my skin were due to...

doctor1 MD

i am 36 yrs old unmarried female pts of hypothyroid and having wt 85 kg. imy hairs was to thin and head base is clearly visible from some place. I...

doctor1 MD

Hi there I’m a 42 yo healthy male with mild psoriasis and psuedogout. Recent routine blood tests were normal. Three weeks ago whilst I had a mild...

doctor1 MD

Hi.My doctor has advised to take Folitrax 2.5 mg for Psoriasis treatment. She is 72 year old. Is it advised to have this medicine. Please advise.

doctor1 MD

I developed a rush on my penis Can you recommend a cream that would be affective for that?